# SDR DALA2024012201000

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 59,314 hours, 25,177 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5650 - ATB - DUE TO CABIN CEILING PANEL UNSECURE AFTER TAKEOFF. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION. ADJUSTED LATCHES AND RESECURED CABIN PANEL.
